Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has pvl,case of cp. EEG done shown seizure disorder. Taking valparin and levetiracetam twice a day. Is this overdose?

my baby is 2 years and 6 months old.he has pvl. dr suggested that it is a case of CP. EEG shown that seizure disorder also exist. dr prescribed valparin 5 ml twice daily..and after one month he prescribes levetiracetam100mg/ml 1.5 ml at morning and 2.5ml at night with the previous dose of valparin. is there any chance of overdose?please let me know.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A combination of anti seizure drugs is used when seizures are not controlled with a single drug.
The medicines that have been prescribed to your child need regular monitoring and dosage individualisation according to severity of symptoms. It is not in overdose for her.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor